Assim, J. and Mazigh, Y. and Oukhaba, H. (2017) Théorie d'Iwasawa des unités de Stark et groupe de classes. International Journal of Number Theory, 13 (5). pp. 1165-1190.

Full text not available from this repository.
Official URL:


Let K be a number field and let p be an odd rational prime. Let K∞ be a &p-extension of K and let L∞ be a finite extension of K∞, abelian over K. In this paper we extend the classical results, e.g. 16, relating characteristic ideal of the -quotient of the projective limit of the ideal class groups to the -quotient of the projective limit of units modulo Stark units, in the non-semi-simple case, for some p-irreductible characters of Gal(L∞/K∞). The proof essentially uses the theory of Euler systems. © 2017 World Scientific Publishing Company.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48

Actions (login required)

View Item View Item